advertisement
Question
Posted by: Louisa | 2009/06/22

Period

Dear Doc

I was on the pill for more than five years. At the beginning of this year we’ ve decided that I should leave the pill. As soon as I stopped with it I did not receive my period. After three months I went to the gynae and he gave me a pill “ Duphaston”  to make me start again. This worked.

I noticed that the last two months I wil start on a Sunday, finish on the Tuesday, spotting on Saturday and Sunday and then will start bleeding on the next week’ s Monday again.

Should I be concerned?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like there is a hormonal problem which may need further assessment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement